Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Trying to conceive, have irregular periods, have heavy bleeding on taking siphene. Cause?

i hv irregular periods and i am trying to periods had not come since 2 my family doctor prescribed me to take primolut-n for withdrawal bleeding .....and when the period comes she asked me to take siphene 50mg from 2nd its the 3rd day of my period and i am experiencing heavy this because of siphene?
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor